# SDR ABXA20241230273

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 96,680 hours, 23,961 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI  AUTOPILOT DESCRETE LIGHT STAYS ILLUMINATED  AC RETURNED TO GATE (BTB) AND MTX GROUNDED AC . MTX PERFORMED FIM 22-02 F/T 801 MESSAGE CLEARED. A/C REMAINS CAT I.AND REURNED AC TO SERVICE
